# SDR CA120716009

- Difficulty date: July 8, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Doug MD 900
- Engine: Pwc PW207E
- System (JASC): 7250 · Turbine Section
- Part: Blade
- Condition: Fractured
- Location: Power Turbine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

(CAN) AFTER TAKINGOFF FROM THE ROOF OF A HOSPITAL,  DURING THE TRANSITION PHASE, THE CREW HEARD A LOUD NOISE FOLLOWED BY A POWER LOSS AND NR 1 ENGINE SHUTDOWN.  THE CREW FLEW THE ACFT SINGLE ENGINE (OEI) AND PERFORMED AN UNEVENTFUL RUN-ON LANDING AT AIRPORT.  POST FLIGHT INSPECTION REPORTED FRACTURED POWER TURBINE BLADES.
